# SDR J7SA201502242037

- Difficulty date: January 29, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N611FX
- Make and model: Lear 45LEAR
- Aircraft serial: 2037
- Aircraft time: 6,571 hours, 5,285 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429333
- Part serial: 561A
- Condition: Failed
- Location: Brake System
- Part time: 3,296 hours, 3,186 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT GEAR DOWN WITH AUX HYD PUMP ON & FLAPS 20, NORMAL BRAKE FAILED RED CAS ILLUMINATED. RAN THE CHECKLIST & CONTINUED WITH A BRAKE FAULT WHITE CAS.  ON LANDING WE HAD NO BRAKES.  USED EMER PARKING BRAKE FOR LANDING & TAXI.
